×

zbMATH — the first resource for mathematics

Joseph Doob: A collection of mathematical articles in his memory. (English) Zbl 1120.60002
Urbana, IL: University of Illinois, Department of Mathematics (ISBN 0-9746986-1-X). 1036 p. (2007).
The articles of this volume will be reviewed individually within the Illinois Journal of Mathematics Vol. 50, No. 1-4 (2006).
MSC:
60-06 Proceedings, conferences, collections, etc. pertaining to probability theory
00B15 Collections of articles of miscellaneous specific interest
PDF BibTeX XML Cite
Full Text: Link